Irréductibilité générique des produits tensoriels de monodromies  [ Generic Irreducibility of Monodromy Tensor Products ]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 2, p. 201-232

We consider the general problem of establishing irreducibility criteria for the tensor product of two irreducible representations of a fundamental group G=π 1 (X), in particular when X is the complement of hypersurfaces in a projective space. We set up an ad-hoc formalism and use a monodromy approach to define a class of irreducible representations of G whose tensor products remain irreducible for generic values of defining parameters. This is applied to the pure braid group, and yields the result that the action of the pure braid group is irreducible on the tensor products of a wide class of representations (for generic parameters). The family of representations concerned here includes the representations of the Hecke algebras of type A, of the Birman-Wenzl-Murakami algebra, and the Yang-Baxter actions on the tensor products of 𝔰𝔩 2 ()-modules. We then also apply this to the Hecke algebra representations of generalized braid groups. Finally, we define and get results on “infinitesimal Hecke algebras”, which are convenient objects to study tensor products decompositions of Hecke algebra representations. In particular, we show that not only the alternating powers, but every Schur functor applied to the reflection representation of Hecke algebras yield irreducible representations of the corresponding pure braid group.

Nous étudions le problème de l’irréductibilité du produit tensoriel de deux représentations irréductibles d’un groupe fondamental G=π 1 (X), quand X est le complémentaire d’hypersurfaces dans un espace projectif. Nous mettons en place un formalisme adapté et utilisons une approche par monodromie pour définir une classe de représentations irréductibles de G dont les produits tensoriels restent irréductibles pour des valeurs génériques de paramètres de définition. Ceci est appliqué au groupe de tresses pures et à ses représentations les plus classiques (les algèbres de Hecke de type A, l’algèbre de Birman-Wenzl-Murakami, les actions de Yang-Baxter sur les produits tensoriels de 𝔰𝔩 2 ()-modules). Nous l’appliquons également aux algèbres de Hecke d’autres groupes de Coxeter, quotients des groupes de tresses pures généralisés. Enfin, nous définissons et obtenons des résultats sur des « algèbres de Hecke infinitésimales », objets cardinaux pour la décomposition des produits tensoriels de représentations des algèbres de Hecke. En particulier, nous montrons que non seulement les puissances extérieures, mais tout foncteur de Schur appliqué à la représentation de réflexion d’une algèbre de Hecke donne lieu à une représentation irréductible du groupe de tresses pures correspondant.

DOI : https://doi.org/10.24033/bsmf.2464
Classification:  20C99,  20F40,  20F36
Keywords: representations, holonomie algebra, braid groups
@article{BSMF_2004__132_2_201_0,
     author = {Marin, Ivan},
     title = {Irr\'eductibilit\'e g\'en\'erique des produits tensoriels de monodromies},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {2},
     year = {2004},
     pages = {201-232},
     doi = {10.24033/bsmf.2464},
     zbl = {1073.20003},
     mrnumber = {2075566},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2004__132_2_201_0}
}
Marin, Ivan. Irréductibilité générique des produits tensoriels de monodromies. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 2, pp. 201-232. doi : 10.24033/bsmf.2464. http://www.numdam.org/item/BSMF_2004__132_2_201_0/

[1] J. Birman & H. Wenzl - « Braids, link polynomials and a new algebra », Trans. Amer. Math. Soc. 313 (1989), no. 1, p. 249-273. | MR 992598 | Zbl 0684.57004

[2] R. Brauer - « Sur la multiplication des caractères des groupes continus et semi-simples », C. R. Acad. Sci. Paris 204 (1937), p. 632-634. | JFM 63.0081.01 | Zbl 0016.29502

[3] E. Brieskorn & K. Saito - « Artin-Gruppen und Coxeter-Gruppen », Invent. Math. 17 (1972), p. 245-271. | MR 323910 | Zbl 0243.20037

[4] M. Broué, G. Malle & R. Rouquier - « Complex reflection groups, braid groups, Hecke algebras », J. reine angew. Math. 500 (1998), p. 127-190. | MR 1637497 | Zbl 0921.20046

[5] C. Curtis, N. Iwahori & R. Kilmoyer - « Hecke algebras and characters of parabolic type of finite groups with (B,N)-pairs », Publ. Math. Inst. Hautes Étud. Sci. 40 (1971), p. 81-116. | Numdam | MR 347996 | Zbl 0254.20004

[6] M. Geck & G. Pfeiffer - Characters of finite Coxeter groups and Iwahori-Hecke algebras, London Mathematical Society Monographs, New Series, vol. 21, Oxford, Clarendon Press, 2000. | MR 1778802 | Zbl 0996.20004

[7] V. Golubeva - « On the recovery of Pfaffian systems of Fuchsian type from the generators of the monodromy group », Math. USSR Izvest. 17 (1981), p. 227-241. | Zbl 0494.58003

[8] R. Hain - « On a generalization of Hilbert's 21st problem », Ann. Scient. École Norm. Sup. 19 (1986), p. 609-627. | Numdam | MR 875090 | Zbl 0616.14004

[9] T. Kohno - « Série de Poincaré-Koszul associée au groupe de tresses pures », Invent. Math. 82 (1985), p. 57-75. | MR 808109 | Zbl 0574.55009

[10] -, « Linear representations of braid groups and classical Yang-Baxter equations », Braids, AMS-IMS-SIAM Jt. Summer Res. Conf., (Santa Cruz/Calif. 1986), Contemp. Math., vol. 78, American Mathematical Society, Providence, RI, 1988, p. 339-363. | MR 975088 | Zbl 0661.20026

[11] I. Marin - « Une caractérisation tensorielle des représentations standard », Expo. Math. 18 (2000), no. 3, p. 243-253. | MR 1763891 | Zbl 0977.17006

[12] -, « On KZ-systems which are irreducible under the action of the symmetric group », C. R. Acad. Sci. Paris, Sér. I, Math. 333 (2001), no. 6, p. 517-522. | MR 1860922 | Zbl 1058.32008

[13] -, « Représentations linéaires des tresses infinitésimales », Thèse, Université Paris XI-Orsay, 2001.

[14] -, « Éléments de Jucys-Murphy généralisés », preprint de l'Institut de Mathématiques de Luminy, Marseille, novembre 2002.

[15] -, « Quotients infinitésimaux du groupe de tresses », Ann. Inst. Fourier (Grenoble) 53 (2003), no. 5, p. 1323-1364. | Numdam | MR 2032936

[16] I. Zisser - « Irreducible products of characters in A n », Israel J. Math. 84 (1993), no. 1-2, p. 147-151. | MR 1244664 | Zbl 0796.20011